Sparse matrices in data analysis
Nickolay Trendafilov (nickolay.trendafilov@open.ac.uk),
Martin Kleinsteuber (kleinsteuber@tum.de) and
Hui Zou (zouhui2007umn@gmail.com)
Computational Statistics, 2014, vol. 29, issue 3, 403-405
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00180-013-0468-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:compst:v:29:y:2014:i:3:p:403-405
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/180/PS2
DOI: 10.1007/s00180-013-0468-8
Access Statistics for this article
Computational Statistics is currently edited by Wataru Sakamoto, Ricardo Cao and Jürgen Symanzik
More articles in Computational Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla (sonal.shukla@springer.com) and Springer Nature Abstracting and Indexing (indexing@springernature.com).